Simple Search:

Approximate solution of integro-differential equation of fractional (arbitrary) order


Citation

A. Elbeleze, Asma and Kilicman, Adem and M. Taib, Bachok (2016) Approximate solution of integro-differential equation of fractional (arbitrary) order. Journal of King Saud University - Science, 28 (1). pp. 61-68. ISSN 1018-3647

Abstract / Synopsis

In the present paper, we study the integro-differential equations which are combination of differential and Fredholm–Volterra equations that have the fractional order with constant coefficients by the homotopy perturbation and the variational iteration. The fractional derivatives are described in Caputo sense. Some illustrative examples are presented.


Download File

[img]
Preview
PDF (Abstract)
Approximate solution of integro-differential equation of fractional (arbitrary) order.pdf

Download (94kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: https://doi.org/10.1016/j.jksus.2015.04.006
Publisher: Elsevier BV
Keywords: Fractional calculus; Homotopy perturbation method; The variational iteration method; Fractional integro-differential equations
Depositing User: Nida Hidayati Ghazali
Date Deposited: 26 Dec 2017 18:29
Last Modified: 26 Dec 2017 18:29
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.jksus.2015.04.006
URI: http://psasir.upm.edu.my/id/eprint/55110
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item